Gro Hovhannisyan
Gro Hovhannisyan
Professor of Mathematics, Kent State University
Verified email at kent.edu - Homepage
Title
Cited by
Cited by
Year
Stability inequalities for one-dimensional singular perturbation problems
G Hovhannisyan, R Vulanovic
Nonlinear Stud 15 (4), 297-322, 2008
532008
Shifting professional identities: Reflections on a faculty learning community experience
DM Dees, G Zavota, S Emens, M Harper, KH Kan, T Niesz, TH Tu, ...
Learning Communities Journal 1 (2), 49-73, 2009
172009
Asymptotic stability for second-order differential equations with complex coefficients.
GR Hovhannisyan
Electronic Journal of Differential Equations (EJDE)[electronic only] 2004 …, 2004
112004
Asymptotic stability and asymptotic solutions of second-order differential equations
G Hovhannisyan
Journal of mathematical analysis and applications 327 (1), 47-62, 2007
102007
Asymptotic stability for dynamic equations on time scales
G Hovhannisyan
Advances in Difference Equations 2006 (1), 018157, 2006
82006
On oscillations of solutions of third-order dynamic equation
G Hovhannisyan
Abstract and Applied Analysis 2012, 2012
62012
A posteriori error estimates for one-dimensional convection-diffussion problems
R Vulanović, G Hovhannisyan
Computers & Mathematics with Applications 51 (6-7), 915-926, 2006
62006
Asymptotic behavior of n-th order dynamic equations
L Erbe, G Hovhannisyan, A Peterson
Nonlinear dynamics and systems theory 12 (1), 63-80, 2012
52012
Darboux transformations on a space scale
G Hovhannisyan, O Ruff
Journal of Mathematical Analysis and Applications 434 (2), 1690-1718, 2016
42016
On nonautonomous Dirac equation
G Hovhannisyan, W Liu
Journal of mathematical physics 50 (12), 123507, 2009
42009
Levinson theorem for 2× 2 system and applications to the asymptotic stability and Schrodinger equation
GR Hovhannisyan
International Journal of Evolution Equations 3 (2), 181-203, 2008
42008
Asymptotic stability for 2× 2 linear dynamic systems on time scales
G Hovhannisyan
International Journal of Difference Equations 2 (1), 105-121, 2007
42007
Estimates for error functions of asymptotic solutions of ordinary linear differential equations
G Hovhannisyan
Izv. NAN Armenii, Matematika,[English translation: Journal of Contemporary …, 1996
41996
Ablowitz-Ladik hierarchy of integrable equations on a time-space scale
G Hovhannisyan
Journal of Mathematical Physics 55 (10), 102701, 2014
32014
Higher dimensional Darboux transformations
G Hovhannisyan, O Ruff, Z Zhang
Journal of Mathematical Analysis and Applications 464 (1), 776-805, 2018
22018
Error estimates for asymptotic solutions of dynamic equations on time scales.
G Hovhannisyan
Electronic Journal of Differential Equations (EJDE)[electronic only] 2007 …, 2007
22007
Reversible and irreversible processes in dispersive/dissipative optical media: Electro-magnetic free energy and heat production
C Broadbent, G Hovhannisyan, M Clayton, J Peatross, SA Glasgow
arXiv preprint physics/0207127, 2002
22002
Adiabatic invariants for N-connected linear oscillators
GR Hovhannisyan, YA Taroyan
JOURNAL OF CONTEMPORARY MATHEMATICAL ANALYSIS C/C OF IZVESTIIA-AKADEMIIA …, 1996
21996
Schwarzian derivative and Ermakov equation on a time scale
G Hovhannisyan
Journal of Mathematical Physics 59 (6), 061502, 2018
12018
Asymptotic behavior of a planar dynamic system
G Hovhannisyan
Rocky Mountain Journal of Mathematics 44 (4), 1203-1242, 2014
12014
The system can't perform the operation now. Try again later.
Articles 1–20